# SDR 98FDEA00600

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 2249409501
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECREASE FLUID IN HYD RES NR 3 BOTH PUMPS SHUTDOWN.  REMOVED AND REPLACED PUMP CASE DRAIN PIPE PER MM 29-11-20-4.  LEAK CHECK, NONE FOUND.  REL PER MEL.  REPLACED BOTH ENG DRIVEN PUMPS,  FILTERS AND BROKEN LINE.
